Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Identification of an isometric transformation of the standard Brownian sheet

Cohen, S., Guyon, X., Perrin, Olivier and Pontier, M. (2006) Identification of an isometric transformation of the standard Brownian sheet. Journal of Statistical Planning and Inference, 136 (4). pp. 1317-1330.

Full text not available from this repository.
Official URL : http://tse-fr.eu/pub/10674
Identification Number : 10.1016/j.jspi.2004.09.012
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 02 Apr 2021 15:35
OAI Identifier: oai:tse-fr.eu:10674
URI: http://publications.ut-capitole.fr/id/eprint/2300

Actions (login required)

View Item View Item